# SDR SIMA20140113016

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 8,664 hours, 5,518 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEFT COWL A/I DUCT WARNING MESSAGE ON LD 1 WHEN COWL A/I IS SELECTED.  RE-SET SYS & PERFORMED OPERATIONS CHECKED GOOD IAW AMM  30-22-01.
